zbMATH — the first resource for mathematics

Integrals and variational multipliers of second-order ordinary differential equations. (English) Zbl 0983.34004
Slovák, Jan (ed.) et al., The proceedings of the 20th winter school “Geometry and physics”, Srní, Czech Republic, January 15-22, 2000. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 66, 129-131 (2001).
Summary: Here, a relation between integrals and variational multipliers of a system of second-order ordinary differential equations is studied. A simple necessary and sufficient local condition for the existence of a multiplier is given.
For the entire collection see [Zbl 0961.00020].
34A34 Nonlinear ordinary differential equations and systems
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
34A55 Inverse problems involving ordinary differential equations
37J05 Relations of dynamical systems with symplectic geometry and topology (MSC2010)
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
70H03 Lagrange’s equations
70H15 Canonical and symplectic transformations for problems in Hamiltonian and Lagrangian mechanics
93C15 Control/observation systems governed by ordinary differential equations